# SDR 95ZZZX6553

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N63297
- Make and model: Cessna 150M
- Aircraft serial: 15077235
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 3000
- Condition: Defective
- Location: G-Switch
- Component: Pointer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ANNUAL INSPECTION REQUIRED BY FAR91.207(D), THE POINTER ELT WOULD NOT OPERATE USING THE G-SWITCH TEST.  WHEN SWITCHED TO THE 'ON' POSITION, IT WOULD ONLY WORK WHEN THE CASE WAS BUMPED, AND WHEN IT DID WORK, THE OUTPUT WAS WEAK.
